Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate: No Libido and Sleeping all the Time?!?!? desolationrower

Posted by myco on April 5, 2009, at 13:27:09

In reply to Re: Parnate: No Libido and Sleeping all the Time?!?!?, posted by desolationrower on April 1, 2009, at 19:39:57

D/r...did you try augmenting the selegiline for a 5ht effect? Somepeople combine 5htp or bits of ssris with selegiline, if i remember discussions here.
Also...did you find selegiline gave you "unbearable" energy levels...to the points of anxiety? this maoi, albeit a maoi, is "more acceptable" to many gps...for those interested in maois but can't get the classics (nardil & parnate).


> i experienced all of those symptoms, i was switching from a month long trial of selegiline that mostly helped energy and MASSIVE libido, but not very good for depression. i think the weight gain is mostly just the trazadone i take for sleep continuity (antihistamines suck)
>
> the only directly i know of one MAOI interefernig with another is going -> phenelzine (and possibly other hydrazines, if it is the hydrazine strucutre that is doing the GABATi) because the MAO-produced metabolite of phenelzine is the GABATi. w/o the extant MAO, you don't get metabolite (or you have to wait around a lot longer for it to accumlate.) and in someone w/o MAO, TCP can act unopposed as a stimulant and cause the bp problems easily.
>
> -d/r


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:888039
URL: http://www.dr-bob.org/babble/20090330/msgs/888819.html